RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1977, Volume 232, Number 4, Pages 777–779 (Mi dan40903)  

MATHEMATICS

Semiheaps of multivalued mappings of topological spaces

L. G. Mustafaev, R. B. Feizullaev

Institute of Applied Mathematics and Mechanics AS of AzSSR, Baku

Full text: PDF file (504 kB)

Bibliographic databases:

UDC: 519.45
Presented: Н. Н. Боголюбов
Received: 15.10.1976

Citation: L. G. Mustafaev, R. B. Feizullaev, “Semiheaps of multivalued mappings of topological spaces”, Dokl. Akad. Nauk SSSR, 232:4 (1977), 777–779

Citation in format AMSBIB
\Bibitem{MusFei77}
\by L.~G.~Mustafaev, R.~B.~Feizullaev
\paper Semiheaps of multivalued mappings of topological spaces
\jour Dokl. Akad. Nauk SSSR
\yr 1977
\vol 232
\issue 4
\pages 777--779
\mathnet{http://mi.mathnet.ru/dan40903}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0440499}
\zmath{https://zbmath.org/?q=an:0371.54079}


Linking options:
  • http://mi.mathnet.ru/eng/dan40903
  • http://mi.mathnet.ru/eng/dan/v232/i4/p777

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:14
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019